Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

122 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

7 days ago i started an antibiotic called amoxicilin (spelled

7 days ago i started an antibiotic called amoxicilin (spelled wrong sry) 500mg 3 times a day, ear infection started to feel better but has flared up again and feeling pain again. so i went back and got another perscription since the amoxicilin isnt working. should i go to work today and work in a loud environment with this ear infection or perhaps take the day off? i work in a railroad fixing rail cars so everything there is loud.
Wed, 9 May 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, I just started my 36th week of pregnancy and have developed sever cold for past 2 days. Can I take any antibiotics such as Amoxicilin?

doctor1 MD

I had my appendix out in January I went home the next day surgery was on a wednesday started calling over the next couple days about high fever and chills was given amoxicillin didn t work got worse ended up back into hospital for 10 days and was on 5 of the strongest antibiotics you can get come to find out appendix had torn into in bag trying to take it out we were told surgery was fine at first are these actions normal I still have pain thanks for your time

doctor1 MD

was taking amoxicillin for seven days for sinusitis . . . then rash appeared on both legs (front only) and feet. called doctor, off amoxicillin and taking benedryl for itching. now on eighth day the rash has appeared around waist. is this an allergic reaction or could it be something else? thanks.

Loading Online Doctors....